# SDR DALA2023031301841

- Difficulty date: January 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 68,258 hours, 8,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 EXIT SIGN JUNCTION BOX COVER MISSING AT DOOR 3L. CORRECTIVE ACTION: NTF. FOUND COVER ALREADY INSTALLED AT 3L DOOR. (2580010)
